Volume 16(32), no.2, 2010

Table of contents
S. V. Azarina
Inclusions for generators of evolution families and stochastic flows
Pages 1-4
Abstract Full version
I. P. Blazhievska
On asymptotic behavior of the error term in cross-correlogram estimation of response functions in linear systems
Pages 5-11
Abstract Full version
V. V. Buldygin, O. A. Tymoshenko
On the exact order of growth of solutions of stochastic differential equations with time-dependent coefficients
Pages 12-22
Abstract Full version
E. V. Bulinskaya
Catalytic branching random walk on three-dimensional lattice
Pages 23-32
Abstract Full version
Yu. E. Gliklikh
Stochastic dynamics via equations and inclusions in terms of mean derivatives and infinitesimal generators
Pages 33-43
Abstract Full version
Alexander Gnedin, Alexander Iksanov, Alexander Marynych
Limit theorems for the number of occupied boxes in the Bernoulli sieve
Pages 44-57
Abstract Full version
Elena V. Karachanskaya (Chalykh)
Dynamics of random chains of finite size with an infinite number of elements in
$ {\mathbb R}^{2} $
Pages 58-68
Abstract Full version
P. P. Kononchuk, B. I. Kopytko
On a Diffusion Process on a Half-Line With Feller--Wentzel Boundary Condition That Corresponds to Reflection and Jumps
Pages 69-76
Abstract Full version
V. S. Koroliuk, N. Limnios, I. V. Samoilenko
Lévy Approximation of Impulsive Recurrent Process with Semi-Markov Switching
Pages 77-85
Abstract Full version
Peter M. Kotelenez
Stochastic Flows and Signed Measure Valued Stochastic Partial Differential Equations
Pages 86-105
Abstract Full version
Alexander Marynych
On the asymptotics of moments of linear random recurrences
Pages 106-119
Abstract Full version
G. Sokhadze, Z. Zerakidze
Some properties of strongly and weakly divisible statistical structures in a Banach space of measures
Pages 120-125
Abstract Full version
Elena Usoltseva, Alexander Kukush
New Functional Estimator in Quadratic Errors-In-Variables Model
Pages 126-131
Abstract Full version
Pages 132-133
Full version